# SDR 96FDEA00782

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65C330232
- Condition: Cracked
- Location: Bs 950-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM CRACKED AT BS 990 PLUS 1 TO PLUS 4 W/L.  REPAIRED RT KEEL BEAM AT BS 990 PLUS 1 TO PLUS 4, PER FEDEX EO 7-5310-7-2356C PT 5 AND EA 7-53-10-27778.
